| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
| Date of Event |
02/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: visual inspection under magnification revealed that the lens was received cut in pieces, which is consistent with a lens that was handled during explant.Based on the return condition of the lens no product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency was identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no other complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to the patient being unhappy with near vision.There was no vitrectomy, incision enlargement or sutures required.The surgery was completed successfully using a non-johnson & johnson replacement lens.The patient is doing fine post-operatively.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.